Alert archive / Iowa / Flash Flood Warnings in 2014
Flash Flood Warning 25, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 21, 2014, 12:12 AM CDT for Mills County, Pottawattamie County, Iowa; Sarpy County, Nebraska. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2014, 12:12 AM CDT (05:12 UTC)
- Expired
- Jun 21, 2014, 6:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mills County, IA, Pottawattamie County, IA, Sarpy County, NE
The radar
The Omaha radar (KOAX), 46 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 12:44 AM CDT | FLASH FLOOD | Bellevue, NE | PAPIO CREEK FLOODED ONTO ROAD NEAR TWIN CREEK APARTMENTS |
| Jun 21, 1:25 AM CDT | FLASH FLOOD | Bellevue, NE | 36TH AND 370 CLOSED FOR FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2575 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1837 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
937
WGUS53 KOAX 210512
FFWOAX
IAC129-155-NEC153-211115-
/O.NEW.KOAX.FF.W.0025.140621T0512Z-140621T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1212 AM CDT SAT JUN 21 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MILLS COUNTY IN SOUTHWEST IOWA...
SOUTH CENTRAL POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
NORTHEASTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 615 AM CDT SATURDAY
* AT 1211 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BELLEVUE...PAPILLION AND OFFUTT AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4124 9576 4121 9556 4104 9578 4110 9618
4116 9616 4118 9582
$$
PEARSON2 follow-up statements
766
WGUS73 KOAX 210542
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1242 AM CDT SAT JUN 21 2014
IAC129-155-NEC153-211115-
/O.CON.KOAX.FF.W.0025.000000T0000Z-140621T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILLS IA-POTTAWATTAMIE IA-SARPY NE-
1242 AM CDT SAT JUN 21 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
SATURDAY FOR NORTHWESTERN MILLS...SOUTH CENTRAL POTTAWATTAMIE AND
NORTHEASTERN SARPY COUNTIES...
AT 1240 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO FOUR INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY. THE SOUTH APPROACH TO 36TH STREET ALONG THE WEST BRANCH OF
PAPILLION CREEK IS LIKELY FLOODED. STAY OFF THE ROADS...DO NOT DRIVE
FOR ANY REASON.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BELLEVUE...PAPILLION AND OFFUTT AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4124 9576 4121 9556 4104 9578 4110 9618
4116 9616 4118 9582
$$
PEARSON087
WGUS73 KOAX 211118
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
618 AM CDT SAT JUN 21 2014
IAC129-155-NEC153-211127-
/O.EXP.KOAX.FF.W.0025.000000T0000Z-140621T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILLS IA-POTTAWATTAMIE IA-SARPY NE-
618 AM CDT SAT JUN 21 2014
...THE FLASH FLOOD WARNING FOR NORTHWESTERN MILLS...SOUTH CENTRAL
POTTAWATTAMIE AND NORTHEASTERN SARPY COUNTIES HAS EXPIRED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 4124 9576 4121 9556 4104 9578 4110 9618
4116 9616 4118 9582
$$
DEEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 6:35 PM CDT, 5 hours 37 minutes earlier.
Area forecast discussion, Jun 20, 6:35 PM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 635 PM CDT FRI JUN 20 2014 .UPDATE... ISSUED AT 619 PM CDT FRI JUN 20 2014 SCATTERED THUNDERSTORMS CONTINUE TO BUBBLE UP IN HIGH INSTABILITY ENVIRONMENT ACROSS EASTERN NEBRASKA AND WESTERN IOWA. MLCAPE VALUES REMAIN NEAR 3000 J/KG AT LATE AFTERNOON...HOWEVER SHEAR IS RELATIVELY WEAK. THUS PULSE-TYPE STORMS ARE GETTING STRONG INITIALLY BEFORE SETTLING DOWN WITH RAIN FALLING THROUGH UPDRAFTS. THESE WILL MAINLY BE HAILERS...AND WE HAVE HAD A FEW REPORTS OF 1 INCH HAIL FROM TIME TO TIME. A COUPLE OF STORMS WEST OF THE OMAHA METRO WILL LIKELY DRIFT EAST...AND COULD AFFECT OUTDOOR ACTIVITIES THIS EVENING. && .SHORT TERM...(TONIGHT THROUGH MONDAY) ISSUED AT 240 PM CDT FRI JUN 20 2014 THUNDERSTORM COVERAGE/CHANCES REMAIN PRIMARY CONCERN IN SHORT TERM AS ACTIVE JUNE PATTERN GENERALLY PERSISTS INTO MONDAY. AFTERNOON SATELLITE IMAGERY SHOWED A CLOSED UPPER LOW PIVOTING ACROSS SRN SASK CANADA WITH A LOBE EXTENDING SWD ALONG ND/MN BORDER AT 19Z. THIS LOBE HAS SENT A WEAK BOUNDARY INTO NRN NEBR...PRIMARILY A DEWPOINT FRONT WITH AROUND 70 DEG SFC DWPTS FEEDING INTO IT ACROSS NWRN ZONES WITH UPPER 40S JUST TO OUR NW. ALTHOUGH EARLIER CONVECTION DISPTD...CONTINUED UPSCALE DEVELOPMENT EXPECTED THROUGH EARLY EVENING AS SPC MESO PAGE SUGGESTED LITTLE/NO CONVECTIVE INHIBITION WITH 3.5K+ J/KG MLCAPE SOUTH OF BOUNDARY. WITH 0-6KM BULK SHEAR GENERALLY ON LIGHTER SIDE...AROUND OR BELOW 30KTS...AFTER INITIAL SVR DEVELOPMENT WITH HEATING DRIVEN INSTABILITY RELEASE...FEEL BULK OF ACTIVITY COULD TRANSITION MORE TOWARD A HEAVY RAIN ISSUE AS H85 JET REMAINS FOCUSED INTO NERN ZONES. UPPED POPS AND QPF ALTHOUGH WENT CLOSER TO ECMWF QPF AS H85 JET ONLY MODEST AND MOISTURE TRANSPORT LATER TONIGHT APPEARED TO FOCUS SE OF WHERE BULK OF PRECIP MAY EXIST. MODEL INDICATIONS ARE THAT PRECIP COULD LINGER SATURDAY MORNING ACROSS MAINLY WRN IA ZONES...AND POSSIBLY EXTREME NERN NEBR...BUT BULK OF AREA MUCH OF THE DAY COULD BE DRY. CONTINUED THIS TREND FROM PRIOR FORECAST BUT RAISED MAX TEMPS...ESPECIALLY SW...AS AREA SHOULD RECOVER EARLIEST FROM ANY MORNING CLOUDS/ISOLD TSTMS. LATER IN THE DAY THE FA REMAINS ON SOUTH SIDE OF FASTER UPPER FLOW WITH FILLING SRN CANADA TROUGH PROVIDES AREA WITH SOME UPPER DIVERGENCE. HOWEVER...LESS SFC CONVERGENCE WAS NOTED ALONG A WEAKENED SFC BOUNDARY AND THUS DEVELOPMENT COULD WAIT UNTIL ANOTHER LOBE ROTATING AROUND UPPER LOW SENDS A STRONGER BOUNDARY INTO NWRN ZONES LATER SAT NIGHT. THIS BOUNDARY THEN WEAKENS OR SLOWS AS IT PUSHES INTO FORECAST SUNDAY...PROBABLY ENOUGH TO WARRANT INCREASING HIGHS SERN ZONES. MODELS REMAIN FAIRLY CONSISTENT IN SLOWLY SAGGING THE BOUNDARY ACROSS ZONES SUNDAY/SUNDAY NIGHT AS A STRONGER PIECE OF ENERGY EJECTS FROM ROCKIES...THUS MODESTLY HIGH POPS WERE MAINTAINED. THESE HIGH POPS WERE ALSO MAINTAINED FOR MONDAY PERIOD SERN ZONES DUE TO UNCERTAINTIES IN HOW FAST THIS ENERGY SHIFTS EAST OF THE FA. COULD SEE SOME REDUCTIONS IN LATER FORECASTS IF FASTER NAM WOULD VERIFY. COOL ADVECTION/CLOUDS/LINGERING PRECIP ALL INDICATE COOLER TEMPS SHOULD PREVAIL ON MONDAY. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) ISSUED AT 240 PM CDT FRI JUN 20 2014 12Z GFS/ECMWF SUPPORT A DRY FORECAST MONDAY NGT/TUESDAY MUCH OF THE FA AS NW FLOW SPREADS OVER THE AREA BEHIND DEPARTING TROUGH. HOWEVER...TRAILING ENERGY WILL HOLD UP BOUNDARY LATE TUE NIGHT AND THEN BUILDING UPPER RIDGE WILL LIKELY LIFT IT BACK NORTH. ALTHOUGH THIS BUILDING RIDGE COULD EVENTUALLY SHUT DOWN OR GREATLY REDUCE PRECIP THREAT A PERIOD OR TWO...RETURNING BOUNDARY/MOISTURE/INSTABILITY WILL BRING A RENEWED THREAT IN TUE NGT THROUGH WED NIGHT PERIODS AND NEXT TROUGH APPROACHING LATE NEXT WEEK WITH LOBES POTENTIALLY EJECTING OUT PROVIDING ADDITIONAL SUPPORT. THUS SMALL POPS WILL BLANKET EXTENDED AND WILL ALLOW LATER FORECASTS TO BETTER FINE- TUNE PARTICULAR PERIODS AS DAYS GET CLOSER. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 619 PM CDT FRI JUN 20 2014 SCATTERED THUNDERSTORMS ACROSS EASTERN NEBRASKA WILL CONTINUE THROUGH MUCH OF THE NIGHT...AND COULD AFFECT THE KLNK AND KOMA AREAS BETWEEN 00Z AND 03Z...THEN AGAIN AFTER 06Z. AS STORMS FINALLY MOVE OFF THE SOUTHEAST BY 12Z...EXPECT VFR CONDITIONS WITH SCATTERED CLOUDS NEAR FL040 AND SOUTH WINDS 10 TO 20 KT. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && UPDATE...DERGAN SHORT TERM...CHERMOK LONG TERM...CHERMOK AVIATION...DERGAN
Hazardous weather outlook, Jun 20, 5:19 PM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 519 PM CDT FRI JUN 20 2014 IAZ043-NEZ011-012-015>018-030>034-042>044-050-051-065-066-078-088- 089-211230- MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD- LANCASTER-SALINE-JEFFERSON-GAGE- 519 PM CDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SATURDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER MUCH OF THE AREA TONIGHT. STORMS THIS EVENING COULD CONTAIN GUSTY WINDS AND LARGE HAIL AS WELL AS LOCALLY HEAVY RAIN. THE THUNDERSTORMS WERE ALONG AND SOUTH OF A WEAK BOUNDARY IN NORTHEAST NEBRASKA WHICH COULD SAG SOUTH A LITTLE AIDED BY THUNDERSTORM OUTFLOW. THE THUNDERSTORMS SHOULD WEAKEN LATER THIS EVENING AS INSTABILITY DECREASES DUE TO LACK OF HEATING AND GENERALLY MODEST TO WEAK WIND SHEAR. HOWEVER...LOCALLY HEAVY RAIN COULD PERSIST. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY PERIODS OF THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND AGAIN SUNDAY AND SUNDAY NIGHT AS A WEAK BOUNDARY DROPS THROUGH THE REGION AND AN UPPER LEVEL DISTURBANCE CROSSES THE PLAINS. A FEW OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND HAIL THE PRIMARY HAZARDS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND AGAIN WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... THERE IS A CHANCE THAT SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. IAZ055-056-069-079-080-090-091-NEZ045-052-053-067-068-090>093- 211230- HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE- WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- 519 PM CDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SATURDAY THERE IS A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA TONIGHT. ISOLATED STORMS THIS EVENING COULD CONTAIN GUSTY WINDS AND LARGE HAIL...MAINLY NORTH OF INTERSTATE 80 AND ESPECIALLY NORTH OF HIGHWAY 30. LOCALLY HEAVY RAIN IS ALSO POSSIBLE ACROSS THOSE LOCATIONS. THE THUNDERSTORMS WERE ALONG AND SOUTH OF A WEAK BOUNDARY IN NORTHEAST NEBRASKA WHICH COULD SAG SOUTH A LITTLE THIS EVENING AIDED BY THUNDERSTORM OUTFLOW. THE THUNDERSTORMS SHOULD WEAKEN LATER THIS EVENING AS INSTABILITY DECREASES DUE TO LACK OF HEATING AND GENERALLY MODEST TO WEAK WIND SHEAR. HOWEVER...LOCALLY HEAVY RAIN COULD PERSIST. FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER INTO SATURDAY FROM PLATTSMOUTH SOUTH THROUGH RULO. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY PERIODS OF THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND AGAIN SUNDAY AND SUNDAY NIGHT AS A WEAK BOUNDARY DROPS THROUGH THE REGION AND AN UPPER LEVEL DISTURBANCE CROSSES THE PLAINS. A FEW OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND HAIL THE PRIMARY HAZARDS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND AGAIN WEDNESDAY THROUGH FRIDAY. FLOODING WILL LIKELY PERSIST ALONG THE MISSOURI RIVER FROM PLATTSMOUTH SOUTH THROUGH RULO INTO AT LEAST EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT OR SATURDAY. CHERMOK
In the hours before
Local storm report, Jun 20, 11:00 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1100 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM FLASH FLOOD OMAHA 41.26N 96.01W
06/20/2014 DOUGLAS NE PUBLIC
FLOODED ROADS 96TH AND L
&&
KGLocal storm report, Jun 20, 11:06 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1106 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM HAIL OMAHA 41.26N 96.01W
06/20/2014 E0.75 INCH DOUGLAS NE TRAINED SPOTTER
151ST AND F PENNY SZ HAIL
&&
KGLocal storm report, Jun 20, 11:14 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1114 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM FLASH FLOOD OMAHA 41.26N 96.01W
06/20/2014 DOUGLAS NE PUBLIC
96TH AND Q
&&
KGLocal storm report, Jun 20, 11:16 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1116 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM HEAVY RAIN BELLEVUE 41.16N 95.92W
06/20/2014 M4.00 INCH SARPY NE PUBLIC
&&
KGSpecial weather statement, Jun 20, 11:35 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1135 PM CDT FRI JUN 20 2014
NEZ043-050-051-065-066-210515-
BUTLER NE-SAUNDERS NE-LANCASTER NE-SEWARD NE-COLFAX NE-
1135 PM CDT FRI JUN 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAUNDERS...SOUTHERN
COLFAX...NORTHEASTERN SEWARD...NORTHWESTERN LANCASTER AND BUTLER
COUNTIES UNTIL 1215 AM CDT...
AT 1133 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR RISING CITY...OR 18 MILES SOUTHEAST OF COLUMBUS...MOVING
SOUTHEAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAIN WILL ALSO OCCUR...WITH RATES OF AN INCH OR
TWO PER HOUR.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN LINCOLN...SEWARD...WAHOO...DAVID CITY...VALPARAISO...
BRAINARD...WESTON...PRAGUE...STAPLEHURST...GARLAND...DWIGHT...BEE...
ULYSSES...CERESCO...MALCOLM...RAYMOND...OCTAVIA...MALMO...BRUNO AND
ABIE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
SATURDAY MORNING FOR EASTERN NEBRASKA.
LAT...LON 4141 9713 4125 9649 4078 9682 4101 9729
4101 9730 4102 9730 4105 9737 4109 9737
TIME...MOT...LOC 0433Z 296DEG 30KT 4119 9721
DERGANLocal storm report, Jun 20, 11:38 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1138 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM HEAVY RAIN WATERLOO 41.29N 96.29W
06/20/2014 M4.00 INCH DOUGLAS NE PUBLIC
1122 PM HEAVY RAIN OMAHA 41.26N 96.01W
06/20/2014 M3.70 INCH DOUGLAS NE PUBLIC
192ND AND CENTER...TOTAL SINCE 7PM
1135 PM HEAVY RAIN BELLEVUE 41.16N 95.92W
06/20/2014 M4.32 INCH SARPY NE PUBLIC
4.32 IN THE PAST 3 HOURS
&&
KGThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:01 PM CDT | Special Weather Statement | OAX | Harrison, Monona, Shelby | 44 min |
| Jun 20, 7:11 PM CDT | Severe Thunderstorm Warning | OAX | Harrison | 34 min |
| Jun 20, 7:28 PM CDT | Severe Thunderstorm Warning | OAX | Harrison | 32 min |
| Jun 20, 7:43 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Shelby | 47 min |
| Jun 20, 7:50 PM CDT | Areal Flood Advisory | OAX | Harrison | 115 min |
| Jun 20, 8:03 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 42 min |
| Jun 20, 8:10 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Pottawattamie | 35 min |
| Jun 20, 8:27 PM CDT | Special Weather Statement | OAX | Harrison | 33 min |
| Jun 20, 8:38 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie, Shelby | 52 min |
| Jun 20, 8:43 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Pottawattamie | 47 min |
| Jun 20, 8:54 PM CDT | Areal Flood Advisory | OAX | Pottawattamie | 3 hr |
| Jun 20, 9:41 PM CDT | Flash Flood Warning | OAX | Pottawattamie | 6 hr |
| Jun 20, 9:55 PM CDT | Areal Flood Advisory | OAX | Harrison, Monona | 5 hr |
| Jun 20, 10:55 PM CDT | Areal Flood Advisory | OAX | Harrison, Monona | 5 hr |
| Jun 20, 11:52 PM CDT | River Flood Warning | OAX | Pottawattamie | 43 hr |
| Jun 21, 12:44 AM CDT | Special Weather Statement | OAX | Pottawattamie | 31 min |
| Jun 21, 1:16 AM CDT | Special Weather Statement | OAX | Mills, Montgomery | 44 min |
| Jun 21, 1:24 AM CDT | Special Weather Statement | OAX | Fremont, Page | 66 min |
| Jun 20, 7:20 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 25 min |
| Jun 20, 7:30 PM CDT | Special Weather Statement | OAX | Lancaster | 45 min |
| Jun 20, 7:43 PM CDT | Special Weather Statement | OAX | Saunders | 47 min |
| Jun 20, 8:00 PM CDT | Special Weather Statement | OAX | Burt | 45 min |
| Jun 20, 8:48 PM CDT | Flash Flood Warning | OAX | Burt | 117 min |
| Jun 20, 8:50 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Washington | 40 min |
| Jun 20, 8:53 PM CDT | Special Weather Statement | OAX | Antelope, Pierce | 52 min |
| Jun 20, 9:02 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce | 43 min |
| Jun 20, 9:11 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 34 min |
| Jun 20, 9:12 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy, Saunders | 33 min |
| Jun 20, 9:45 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy, Saunders | 45 min |
| Jun 20, 9:47 PM CDT | Special Weather Statement | OAX | Douglas | 43 min |
| Jun 20, 9:50 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Dodge | 40 min |
| Jun 20, 10:04 PM CDT | Areal Flood Advisory | OAX | Dodge, Washington | 5 hr |
| Jun 20, 10:20 PM CDT | Special Weather Statement | OAX | Stanton | 40 min |
| Jun 20, 10:26 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 34 min |
| Jun 20, 10:31 PM CDT | Areal Flood Advisory | OAX | Antelope, Madison, Pierce | 5 hr |
| Jun 20, 11:20 PM CDT | Flash Flood Warning | OAX | Douglas, Sarpy | 6 hr |
| Jun 20, 11:23 PM CDT | Flash Flood Warning | OAX | Dodge, Washington | 6 hr |
| Jun 20, 11:35 PM CDT | Special Weather Statement | OAX | Butler, Saunders | 40 min |
| Jun 20, 11:46 PM CDT | Flash Flood Warning | OAX | Colfax | 6 hr |
| Jun 21, 12:08 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Sarpy, Saunders | 37 min |
| Jun 21, 12:15 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 30 min |
| Jun 21, 12:47 AM CDT | Special Weather Statement | OAX | Johnson, Otoe | 43 min |
| Jun 21, 6:34 AM CDT | River Flood Warning | OAX | Dodge | 7 days |
| Jun 21, 6:34 AM CDT | River Flood Warning | OAX | Dodge | 7 days |
Nearby
Flash Flood Warnings in Iowa, 2014Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.